Hi, I'm on the Microgynon 30 pill and my period usually lasts 4/5 days, I know when on the pill periods can differ but I got mine on Saturday evening and it's now Monday morning and it's basically gone bar the smallest bit. That's only 2 days (not even full days!) I have been sick with the flu whilst on my period and carried on a pack if that can have anything to do with it? could it maybe come back later this evening? My flow was as usual just unusually short.
You do not say exactly how long you have been on this birth control pill but my experience with birth control pills was that my periods always got much lighter and shorter then usual and sometimes they stopped completely for months, which wasn't so bad :)
I say don't look a gift horse in the mouth but be cautious and prepared until you know how your body will react long term. If you have not been on the pill long, are you sure you have the flu and are you sure you are not pregnant? My mother got very sick and thought she had the flu when they put her on birth control pills and she had to stop taking them because they all made her sick and weak. Of course, when she was pregnant she always knew she was pregnant when she smoked a cigarette she sneezed a lot and got sick and would have to give up smoking while she was pregnant!
Not sure if you were literally carried on a pack like on the back of a mule?or if you mean you carried a pack like when hiking but any variable that causes stress on your mind or body, can affect your period and even cause it to stop for hours or days. Drink lots of fluids to stay hydrated and eating regularly along with getting enough rest will help reduce stress on your body for whatever condition ails you. Only you know your body well enough to make educated guesses about how it is reacting and if your period may start back up again. Sorry I can't help more. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2013 • 2 answers
Posted 16 Dec 2014 • 1 answer
Posted 24 Jun 2016 • 0 answers
Posted 26 Sep 2016 • 0 answers
Posted 24 Jan 2017 • 0 answers